JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 48
A Geometrical Proof of a New Inequality for the Gamma Function

    Authors: C. Alsina, M.S. Tomás,  
    Keywords: Gamma function, Hypergeometric function, Inequalities.  
    Date Received: 07/03/05  
    Date Accepted: 19/03/05  
    Subject Codes:

33B15, 33C05, 26D07.

    Editors: Themistocles M. Rassias,  

Using the inclusions between the unit balls for the p-norms, we obtain a new inequality for the gamma function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login